# SDR R61A201710290795

- Difficulty date: October 11, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 20,551 hours, 14,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SPLICE CORRODED AT FR90 ABOVE RT SEAT TRACK. REMOVED AND REPLACED SPLICE AT FR90 AND RT SEAT TRACK REF SRM 51-41-02, 51-40-02, 51-23-04 P/N 170-60257-001.
